MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP S-TAK 2.4X 12MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP S-TAK 2.4X 12MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP S-TAK 2.4X 12MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported, that during a shoulder labral repair procedure the surgeon predrilled using the 2.4 drill and guide.The surgeon inserted and seated the ar-1934bcf-24-2 anchor.The surgeon pulled to tighten the sutures and the sutures came through the ar-1934bcf-24-2.The case was completed the surgeon re-drilled through the 1st ar-1934bcf-24-2 anchor and inserted seated a second ar-19934bcf-24-2 over it.

Brand Name
BIO-COMP S-TAK 2.4X 12MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11436599
Report Number1220246-2021-02682
Device Sequence Number5170111
Product Code MAI
UDI-Device Identifier00888867023918
UDI-Public00888867023918
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091844
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberBIO-COMP S-TAK 2.4X 12MM
Device Catalogue NumberAR-1934BCF-24-2
Device Lot Number11772204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1